Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sharp pain in breasts after periods. Heavy bleeding with clots. Possible cause?

hello, I am a 40 year old woman. Ive been having pain in my breasts (not just soar, but sharp pains) which increased last month after my cycle. Im not certain if the breast pain is related to my current menstrual concerns I am know toward the end of my current cycle... I am having a lot of clots discharge and heavier bleeding . I usually on have 2 days heavy bleeding and am know on my 6th day of heavy clots & bleeding.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
The breast pain that you have mentioned is likely to be hormonal and nothing sinister. But the heavy bleeding is the one that causes concern. You need to see a doctor to find out the cause and to treat it. You may be asked to have a scan and blood counts. You may also have some tests for your endometrium (lining of the womb). There are hormonal and non hormonal preparations available to control, bleeding.At the same time , you can have breast examination to leave no doubts.

Hope this helps, Take care!
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor